Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 209, NWS Wilmington, OH

July 22, 2017Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 22, 2017, 7:09 AM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2017, 7:09 AM EDT (11:09 UTC)
Expired
Jul 22, 2017, 7:34 AM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:22 AM EDTTSTM WND DMG2 Wsw Granville, OHTREE DOWNED NEAR INTERSECTION OF OHIO 16 AND OHIO 37. TIME ESTIMATED BY RADAR.
Jul 22, 7:25 AM EDTTSTM WND DMG3 Wnw Newark, OHTREE DOWNED ALONG KING RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS51 KILN 221109
SVRILN
OHC045-049-089-221145-
/O.NEW.KILN.SV.W.0209.170722T1109Z-170722T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
709 AM EDT SAT JUL 22 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  East central Franklin County in central Ohio...
  Northwestern Fairfield County in central Ohio...
  Southwestern Licking County in central Ohio...

* Until 745 AM EDT.

* At 709 AM EDT, a severe thunderstorm was located over Summit
  Station, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Columbus, Newark, Reynoldsburg, Gahanna, Pickerington, Heath,
  Granville, Pataskala, Buckeye Lake, Hebron, Millersport, Granville
  South, Beechwood Trails, Summit Station, Fairfield Beach,
  Whitehall, Etna, New Albany, Jersey and Kirkersville.

This includes I-70 in Ohio between mile markers 108 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3991 8289 4009 8280 4008 8243 3986 8251
TIME...MOT...LOC 1109Z 276DEG 42KT 3998 8277 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
3 follow-up statements
888 
WWUS51 KILN 221118
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
718 AM EDT SAT JUL 22 2017

OHC049-221128-
/O.CAN.KILN.SV.W.0209.000000T0000Z-170722T1145Z/
Franklin OH-
718 AM EDT SAT JUL 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3986 8251 3989 8278 3990 8280 3991 8280
      3991 8281 3994 8281 3994 8278 3997 8278
      3998 8277 4007 8277 4009 8276 4008 8243
TIME...MOT...LOC 1118Z 276DEG 42KT 3997 8263 

$$

OHC045-089-221145-
/O.CON.KILN.SV.W.0209.000000T0000Z-170722T1145Z/
Fairfield OH-Licking OH-
718 AM EDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES...

At 718 AM EDT, a severe thunderstorm was located near Pataskala,
moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Newark, Reynoldsburg, Pickerington, Heath, Granville, Pataskala,
Buckeye Lake, Hebron, Millersport, Beechwood Trails, Granville South,
Summit Station, Fairfield Beach, Etna, New Albany, Jersey,
Kirkersville, State Route 310 at State Route 161, State Route 158 at
State Route 204 and Interstate 70 at State Route 37.

This includes I-70 in Ohio between mile markers 112 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3986 8251 3989 8278 3990 8280 3991 8280
      3991 8281 3994 8281 3994 8278 3997 8278
      3998 8277 4007 8277 4009 8276 4008 8243
TIME...MOT...LOC 1118Z 276DEG 42KT 3997 8263 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
186 
WWUS51 KILN 221126
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
726 AM EDT SAT JUL 22 2017

OHC045-089-221145-
/O.CON.KILN.SV.W.0209.000000T0000Z-170722T1145Z/
Fairfield OH-Licking OH-
726 AM EDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTH CENTRAL FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES...

At 726 AM EDT, a severe thunderstorm was located over Hebron, moving
east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Newark, Pickerington, Heath, Granville, Pataskala, Buckeye Lake,
Hebron, Millersport, Beechwood Trails, Granville South, Fairfield
Beach, Etna, Kirkersville, Alexandria, State Route 158 at State Route
204 and Interstate 70 at State Route 37.

This includes I-70 in Ohio between mile markers 116 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3986 8251 3989 8276 4009 8265 4008 8243
TIME...MOT...LOC 1126Z 276DEG 42KT 3996 8251 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
331 
WWUS51 KILN 221134
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
734 AM EDT SAT JUL 22 2017

OHC045-089-221144-
/O.CAN.KILN.SV.W.0209.000000T0000Z-170722T1145Z/
Fairfield OH-Licking OH-
734 AM EDT SAT JUL 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FAIRFIELD AND
SOUTHWESTERN LICKING COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However heavy rain is still possible with this
thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3986 8251 3989 8276 4009 8265 4008 8243
TIME...MOT...LOC 1133Z 276DEG 42KT 3995 8238 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:39 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 22, 4:39 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
439 AM EDT Sat Jul 22 2017

.SYNOPSIS...
Multiple disturbances are expected to bring several rounds of
showers and thunderstorms to the region through the weekend and
into Monday. High pressure and dry conditions are expected for
Tuesday into Wednesday. Another system will bring additional
showers and thunderstorms to the region for Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A complex of storms will move across the area this morning.
Heavy rain and the potential for isolated damaging wind gusts
will be the primary threats with this activity.

After this feature moves through there will be a lull in the
precipitation. This will allow temperatures to rise, especially
across southwestern and southern portions of the forecast area
including locations in the tri-state and along and south of the
Ohio River. The combination of temperatures this afternoon in
the 90s and dewpoints in the 70s will lead to heat index values
in the heat advisory criteria range of 100 to 104 degrees. Since
this is the second day that Hamilton County is expected to
reach these values an excessive heat warning has been issued for
the county.

Additional thunderstorm activity is expected to develop towards
the end of the near term across northern portions of the region.
Severe weather will be possible with damaging winds the primary
threat. In addition heavy rainfall is expected with these
storms. Depending on the amount of rainfall this morning, a
flash flood watch may be needed for this evening and into the
overnight hours.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Thunderstorms will be ongoing across northern portions of the
forecast area at the start of the short term. Thunderstorm
activity will sag southward through the night. Heavy rain and
damaging wind gusts will be the primary threats. Have heavy
rain mention in the forecast and in the HWO. Also mention severe
threat in the HWO as well.

Activity will decrease towards the end of the night tonight,
however additional thunderstorms are expected to develop during
the day on Sunday. There will be an additional severe threat
during the day on Sunday with damaging winds again the primary
threat.

Heat index values on Sunday will be a little lower than today,
however heat index values are still expected to be in the 90s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Warm and humid conditions will persist at the beginning of the
period. But a cold front will slide through the area on Monday.
There could be a few storms along and ahead of the front. High
pressure will build in behind the front on Tuesday. But as the high
center quickly tracks from the Great Lakes into New England, the
trailing ridge axis will get pinched off by Wednesday. So more humid
conditions will quickly return in advance of an approaching cold
front. This front will move southeast across the area Thursday
afternoon into Thursday night with a good chance of thunderstorms.
Drier air will be slow to filter in at the end of the week.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move into the TAF sites during
the morning hours. Cigs and vsbys may be reduced with some of
this activity.  There will then be a lull in the precipitation
activity after the morning activity. Winds will pick up with
some wind gusts around 20 knots during the afternoon and early
evening hours. The next system will approach during the evening
hours and into the overnight hours from north to south. Showers
and thunderstorms are again expected to move through the TAF
sites.

OUTLOOK...Thunderstorms will be possible again from Saturday
night through Sunday, and then again on Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ070-071-078-
     079.
     Excessive Heat Warning until 8 PM EDT this evening for OHZ077.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Jul 22, 4:18 AM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
418 AM EDT Sat Jul 22 2017

OHZ077-230830-
Hamilton-
418 AM EDT Sat Jul 22 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Isolated strong to severe storms will be possible this morning with
the main threat being damaging winds.

Thunderstorms will move back into the region this evening into
tonight. Damaging winds and heavy rainfall will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being heavy rainfall and
damaging winds.

Heat index values will be in the middle to upper 90s on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-078-079-230830-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Clermont-Brown-
418 AM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky and
Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Isolated strong to severe storms will be possible this morning with
the main threat being damaging winds.

Thunderstorms will move back into the region this evening into
tonight. Damaging winds and heavy rainfall will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being heavy rainfall and
damaging winds.

Heat index values will be in the middle to upper 90s on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

INZ050-OHZ034-035-042>044-051>054-060>063-072-073-080>082-088-230830-
Wayne-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark-
Madison-Preble-Montgomery-Greene-Fayette OH-Clinton-Ross-Highland-
Adams-Pike-Scioto-
418 AM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Isolated strong to severe storms will be possible this morning with
the main threats being damaging winds and heavy rain.

Heat index values this afternoon will be in the middle to upper 90s.

Thunderstorms will move back into the region this evening into
tonight. Damaging winds and heavy rainfall will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being heavy rainfall and
damaging winds.

Heat index values will be in the 90s on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

OHZ026-045-046-055-056-064-065-074-230830-
Hardin-Union OH-Delaware-Franklin OH-Licking-Pickaway-Fairfield-
Hocking-
418 AM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Isolated strong to severe storms will be possible this morning with
the main threats being damaging winds and heavy rain.

Heat index values this afternoon will be in the middle 90s.

Thunderstorms will move back into the region this evening into
tonight. Damaging winds and heavy rainfall will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being heavy rainfall and
damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

In the hours before

Special weather statement, Jul 22, 5:58 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 AM EDT SAT JUL 22 2017

OHZ051>054-061-062-221030-
Champaign OH-Montgomery OH-Madison OH-Clark OH-Greene OH-Miami OH-
558 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHAMPAIGN...
CLARK...NORTHERN GREENE...EAST CENTRAL MONTGOMERY AND WESTERN MADISON
COUNTIES UNTIL 630 AM EDT...

At 557 AM EDT, radar indicated strong thunderstorms along a line
extending from near St. Paris to near Beavercreek, moving east at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Kettering, Beavercreek, Huber Heights, Fairborn,
Xenia, Urbana, New Carlisle, Oakwood, Yellow Springs,
Wright-Patterson Afb, Northridge, Cedarville, Enon, South Charleston,
Mechanicsburg, Wilberforce, Riverside and Harmony.

This includes I-70 in Ohio between mile markers 39 and 71.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3971 8363 3971 8365 3968 8366 3969 8421
      4011 8395 4011 8342
TIME...MOT...LOC 0957Z 274DEG 40KT 4010 8392 3976 8412
Special weather statement, Jul 22, 6:25 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
625 AM EDT SAT JUL 22 2017

OHZ045-046-054>056-221100-
Licking OH-Delaware OH-Madison OH-Franklin OH-Union OH-
625 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN FRANKLIN...
DELAWARE...NORTHWESTERN LICKING...NORTHEASTERN MADISON AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 700 AM EDT...

At 624 AM EDT, radar indicated strong thunderstorms along a line
extending from Prospect to near Plain City, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Marysville, Worthington,
Powell, Sunbury, Plain City, Ashley, Minerva Park, New California,
Polaris, New Albany, Radnor, Shawnee Hills, Galena, Ostrander,
Riverlea and Magnetic Springs.

This includes I-71 in Ohio between mile markers 117 and 138.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4043 8302 4042 8301 4041 8293 4036 8293
      4035 8275 4028 8275 4027 8268 4007 8279
      4010 8341 4044 8324
TIME...MOT...LOC 1024Z 275DEG 45KT 4043 8318 4011 8335
Special weather statement, Jul 22, 6:28 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
628 AM EDT SAT JUL 22 2017

OHZ053>055-062>064-221100-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-Clark OH-Greene OH-
628 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHERN
FAYETTE...NORTHWESTERN PICKAWAY...SOUTHEASTERN CLARK...EAST CENTRAL
GREENE AND MADISON COUNTIES UNTIL 700 AM EDT...

At 628 AM EDT, radar indicated strong thunderstorms along a line
extending from 7 miles west of Plain City to near South Charleston to
near Wilberforce, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Gahanna, Hilliard,
Xenia, Worthington, Bexley, London, Jefferson, Plain City, West
Jefferson, Cedarville, Jamestown, Mount Sterling, South Charleston,
Minerva Park, Jeffersonville and Choctaw Lake.

This includes the following Interstates...
 I-70 in Ohio between mile markers 70 and 102.
 I-71 in Ohio between mile markers 66 and 116.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4007 8286 3982 8306 3962 8336 3963 8397
      3984 8364 4010 8342
TIME...MOT...LOC 1028Z 270DEG 40KT 4007 8340 3984 8356 3969 8385
Local storm report, Jul 22, 6:54 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     TSTM WND GST     KSGH SPRINGFIELD APT    39.84N 83.84W
07/22/2017  M55 MPH          CLARK              OH   AWOS

&&

KC
Special weather statement, Jul 22, 6:57 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
657 AM EDT SAT JUL 22 2017

OHZ046-055-056-063>065-221145-
Licking OH-Fairfield OH-Delaware OH-Fayette OH-Franklin OH-
Pickaway OH-
657 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN...
FAIRFIELD...NORTHEASTERN FAYETTE...NORTHERN PICKAWAY...SOUTHEASTERN
DELAWARE AND LICKING COUNTIES UNTIL 745 AM EDT...

At 657 AM EDT, radar indicated strong thunderstorms along a line
extending from near Centerburg to Bloomingburg, moving east at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Newark, Lancaster, Reynoldsburg, Grove City, Gahanna,
Pickerington, Circleville, Bexley, Heath, Granville, Pataskala, Canal
Winchester, Groveport, Johnstown, Ashville, Baltimore, Buckeye Lake,
Hebron and Utica.

This includes the following Interstates...
 I-70 in Ohio between mile markers 101 and 132.
 I-71 in Ohio between mile markers 96 and 100, and near mile marker
108.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3993 8242 3993 8246 3987 8247 3957 8270
      3963 8339 3970 8330 3969 8325 3973 8325
      3989 8303 4029 8275 4028 8275 4024 8218
TIME...MOT...LOC 1057Z 288DEG 41KT 4027 8271 3962 8337

KC
Special weather statement, Jul 22, 7:03 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
703 AM EDT SAT JUL 22 2017

OHZ063>065-073-221145-
Fairfield OH-Ross OH-Fayette OH-Pickaway OH-
703 AM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAIRFIELD...EASTERN
FAYETTE...SOUTHERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 745
AM EDT...

At 703 AM EDT, radar indicated a strong thunderstorm near Washington
Court House, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Washington Court House, Circleville, Kingston, Williamsport,
Bloomingburg, New Holland, Logan Elm Village, Staunton, Good Hope,
Frankfort, Clarksburg, Tarlton, Deer Creek Lake, Andersonville,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22, Rock Mills and New Martinsburg.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3957 8271 3957 8273 3955 8273 3939 8299
      3938 8359 3964 8338 3958 8269
TIME...MOT...LOC 1103Z 248DEG 32KT 3952 8337

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:21 PM EDTSevere Thunderstorm WarningILNClermont18 min
Jul 21, 10:12 PM EDTSpecial Weather StatementILNAdams33 min
Jul 21, 10:48 PM EDTSpecial Weather StatementILNRoss27 min
Jul 22, 3:48 AM EDTExcessive Heat WarningILNHamilton15 hr
Jul 22, 3:48 AM EDTSpecial Weather StatementILNAuglaize12 min
Jul 22, 3:56 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jul 22, 4:52 AM EDTSpecial Weather StatementILNAuglaize, Mercer23 min
Jul 22, 5:13 AM EDTSpecial Weather StatementILNAuglaize, Shelby32 min
Jul 22, 5:25 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
Jul 22, 5:30 AM EDTSpecial Weather StatementILNMiami30 min
Jul 22, 5:43 AM EDTSpecial Weather StatementILNLogan32 min
Jul 22, 5:56 AM EDTSpecial Weather StatementILNChampaign, Union34 min
Jul 22, 5:58 AM EDTSpecial Weather StatementILNClark, Greene32 min
Jul 22, 6:25 AM EDTSpecial Weather StatementILNDelaware35 min
Jul 22, 6:28 AM EDTSpecial Weather StatementILNFranklin, Madison32 min
Jul 22, 6:36 AM EDTFlash Flood WarningILNAuglaize, Mercer5 hr
Jul 22, 6:43 AM EDTSevere Thunderstorm WarningILNDelaware17 min
Jul 22, 6:57 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway48 min
Jul 22, 7:03 AM EDTSpecial Weather StatementILNPickaway42 min
Jul 22, 7:33 AM EDTSpecial Weather StatementILNLicking12 min
Jul 22, 8:09 AM EDTSpecial Weather StatementILNHocking36 min
Jul 22, 11:21 AM EDTAreal Flood WarningILNAuglaize6 hr
Jul 22, 3:10 PM EDTSpecial Weather StatementILNFairfield35 min
Jul 22, 3:11 PM EDTSpecial Weather StatementILNMadison34 min
Jul 22, 3:17 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking43 min
Jul 22, 3:18 PM EDTSevere Thunderstorm WarningILNClark, Madison42 min
Jul 22, 3:39 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway36 min
Jul 22, 3:40 PM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Jul 22, 3:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking50 min
Jul 22, 4:14 PM EDTFlash Flood WarningILNFairfield, Hocking3 hr
Jul 22, 4:16 PM EDTSpecial Weather StatementILNFairfield, Pickaway29 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking47 min
Jul 22, 5:05 PM EDTFlash Flood WarningILNHocking115 min
Jul 22, 6:03 PM EDTSpecial Weather StatementILNHocking27 min
Jul 22, 6:44 PM EDTAreal Flood AdvisoryILNHocking3 hr
Jul 22, 7:14 PM EDTSpecial Weather StatementILNRoss16 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.